# SDR REXA2012020500188

- Difficulty date: February 5, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,003 hours, 17,988 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION AT 700 FEET, MADE AN AIR RETURN INTO IND DUE TO FUMES IN CABIN.  INSPECTED SYS AND REPLACED LT COALESCER SOCK IAW AMM 21-51-00.  PERFORMED ENGINE AND APU RUNS IAW WORKSCOPE PROVIDED.  NO SMOKE OR FUMES NOTED.  BOTH PACKS OPERATE NORMALLY.
